RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1483–1489 (Mi de10729)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The Construction of Minimal Phase Affine Systems

A. P. Krishchenko, D. Yu. Panfilov, S. B. Tkachev

Bauman Moscow State Technical University

Full text: PDF file (1021 kB)

English version:
Differential Equations, 2002, 38:11, 1574–1580

Bibliographic databases:

UDC: 517.977
Received: 22.05.2002

Citation: A. P. Krishchenko, D. Yu. Panfilov, S. B. Tkachev, “The Construction of Minimal Phase Affine Systems”, Differ. Uravn., 38:11 (2002), 1483–1489; Differ. Equ., 38:11 (2002), 1574–1580

Citation in format AMSBIB
\Bibitem{KriPanTka02}
\by A.~P.~Krishchenko, D.~Yu.~Panfilov, S.~B.~Tkachev
\paper The Construction of Minimal Phase Affine Systems
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1483--1489
\mathnet{http://mi.mathnet.ru/de10729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046415}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1574--1580
\crossref{https://doi.org/10.1023/A:1023632804428}


Linking options:
  • http://mi.mathnet.ru/eng/de10729
  • http://mi.mathnet.ru/eng/de/v38/i11/p1483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Yu. Panfilov, “Construction of the Minimum Phase Systems and the Problem of Stabilization”, Autom. Remote Control, 65:10 (2004), 1542–1555  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Shevlyakov, “Stabilizing helicopter motion with respect to all variables”, Autom. Remote Control, 75:1 (2014), 95–106  mathnet  crossref  isi
  • Number of views:
    This page:143
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019